| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age and gender unknown), the device did not follow correct charging protocol.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing including bench handling, shock testing, sync testing with and without auto escalation without duplicating the report.The device was recertified and returned to the customer.No clinical data logs were available as part of this investigation.It's important to note that the auto escalation programing is a starting point for energy protocols that can be manually adjusted to a desired setting.Reports of this nature are not considered to meet our requirements for submission of a medwatch report due to no potential for clinical impact.No trend is associated with reports of this type.